MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that during aquablation therapy, the patient's bladder neck was undermined.The patient's ureteral orifices (uos) were intact but very close to the undermined bladder neck region.The treating surgeon decided to move forward with placing precautionary stents.The patient is recovering normally and will be reassessed for stent removal in one month.No malfunction of the hydros robotic system was reported.
 
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation consists of information received, plus review of the treatment logs, and labeling.A review of the device history record (dhr) for hy1000/serial number (b)(6) was conducted, which confirmed that there were no non conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The log files were reviewed.No instances of any errors were observed before, during, or after the treatment pass, which was completed successfully.The hydros robotic system's user manual (um), um0401-00-01, rev.C, was reviewed.4.2.3 warnings: procedure as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: bladder or prostate capsule perforation.Although the hydros robotic system's labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation includes damage to ureteral orifices as a clinical effect of aquablation therapy.The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that during aquablation therapy, there was undermining of the patient's bladder neck.The patient's ureteral orifices remained intact.The treating surgeon decided to move forward placing precautionary stents.The patient has since been discharged and will be reassessed for stent removal in a month.The hydros robotic system's um lists bladder or prostate capsule perforation as a potential risks of aquablation therapy.Although the hydros robotic system's labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation includes damage to ureteral orifices as a clinical effect of aquablation therapy.Based on the information received, plus a review of the treatment log files, dhr, ifu, and risk documentation, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24885377
Report Number3012977056-2026-00082
Device Sequence Number13217378
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811241213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/15/2026
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale